MAUDE Adverse Event Report: TRUE INDICATING LLC STERIM; BIOLOGICAL INDICATOR

TRUE INDICATING LLC STERIM; BIOLOGICAL INDICATOR
Model Number SRI-050
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that when an employee removed the self-contained biological indicator from the incubator, a piece of the activated (crushed) biological indicator vial contacted their face resulting in a scratch.No medical treatment was sought or administered.
 
Additional Manufacturer Narrative
The device history record was reviewed and confirmed the lot subject of the event was manufactured to specifications.A complaint review was performed and confirmed the reported event to be isolated.The reported event may be attributed to the cap for the biological indicator being loose before it was placed in the incubator.The cap should be tightened after the biological indicator is activated (crushed).Through follow-up, it was stated that user facility personnel utilized a vial crusher to activate the biological indicator; however, the vial crusher is not a steris product and may be incompatible with the self-contained biological indicator subject of the reported event.Steris is the contract manufacturer of the device subject of the event and does not have the user facility contact information.Steris notified the manufacturer, true indicating llc, to provide the investigation results and perform retraining with the user facility.No additional issues have been reported.

Brand Name
STERIM
Common Device Name
BIOLOGICAL INDICATOR
Manufacturer (Section D)
TRUE INDICATING LLC
946 kane st
suite a
toledo OH 43612
Manufacturer (Section G)
STERIS CORPORATION
9325 pinecone drive
mentor OH 44060
Manufacturer Contact
daniel davy
946 kane st
suite a
toledo, OH 43612
4402597401
MDR Report Key23842724
Report Number3004080920-2025-00002
Device Sequence Number13251395
Product Code FRC
UDI-Device Identifier00197644080601
UDI-Public(01)00197644080601(11)240917(17)260731(10)S012
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200970
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSRI-050
Device Catalogue NumberSRI-050
Device Lot Number(10)S012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown